American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46B20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 316 found      Go to page: 1 2 3 4 5 6 7 > >>

[91] Daniel Azagra, Robb Fry and Alejandro Montesinos. Perturbed smooth Lipschitz extensions of uniformly continuous functions on Banach spaces. Proc. Amer. Math. Soc. 133 (2005) 727-734. MR 2113921.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] Olga Maleva. Components of level sets of uniform co-Lipschitz functions on the plane. Proc. Amer. Math. Soc. 133 (2005) 841-850. MR 2113935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] Spiros A. Argyros and Sophocles Mercourakis. Examples concerning heredity problems of WCG Banach spaces. Proc. Amer. Math. Soc. 133 (2005) 773-785. MR 2113927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] Bo'az Klartag. A geometric inequality and a low $M$-estimate. Proc. Amer. Math. Soc. 132 (2004) 2619-2628. MR 2054787.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] Vladimir Kadets and Dirk Werner. A Banach space with the Schur and the Daugavet property. Proc. Amer. Math. Soc. 132 (2004) 1765-1773. MR 2051139.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] R. Khalil and A. Saleh. Isometries of certain operator spaces. Proc. Amer. Math. Soc. 132 (2004) 1473-1481. MR 2053355.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] Pradipta Bandyopadhyay and S. Dutta. Almost constrained subspaces of Banach spaces. Proc. Amer. Math. Soc. 132 (2004) 107-115. MR 2021253.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] Shutao Chen, Yunan Cui and Henryk Hudzik. Isometric copies of $l^1$ and $l^{\infty}$ in Orlicz spaces equipped with the Orlicz norm. Proc. Amer. Math. Soc. 132 (2004) 473-480. MR 2022371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] Isabelle Chalendar, Jonathan R. Partington and Martin Smith. Approximation in reflexive Banach spaces and applications to the invariant subspace problem. Proc. Amer. Math. Soc. 132 (2004) 1133-1142. MR 2045430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] Miguel Martín. Banach spaces having the Radon-Nikodym property and numerical index 1. Proc. Amer. Math. Soc. 131 (2003) 3407-3410. MR 1990629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] Petr Hájek. Smooth norms on certain $C(K)$ spaces. Proc. Amer. Math. Soc. 131 (2003) 2049-2051. MR 1963749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] Razvan Anisca. Subspaces of $L_p$ with more than one complex structure. Proc. Amer. Math. Soc. 131 (2003) 2819-2829. MR 1974339.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] A. Manoussakis. Some remarks on spreading models and mixed Tsirelson spaces. Proc. Amer. Math. Soc. 131 (2003) 2515-2525. MR 1974650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] Leslie J. Bunce and Antonio M. Peralta. The alternative Dunford-Pettis property in $C^*$-algebras and von Neumann preduals. Proc. Amer. Math. Soc. 131 (2003) 1251-1255. MR 1948117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] Catherine Finet, Miguel Martín and Rafael Payá. Numerical index and renorming. Proc. Amer. Math. Soc. 131 (2003) 871-877. MR 1937425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] Anna Maria Pelczar. Subsymmetric sequences and minimal spaces. Proc. Amer. Math. Soc. 131 (2003) 765-771. MR 1937415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] Andrzej Wisnicki. Products of uniformly noncreasy spaces. Proc. Amer. Math. Soc. 130 (2002) 3295-3299. MR 1913009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] Denny H. Leung and Wee-Kee Tang. The $\ell^{1}$-indices of Tsirelson type spaces. Proc. Amer. Math. Soc. 131 (2003) 511-521. MR 1933342.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] Sung Guen Kim and Sang Hun Lee. Exposed 2-homogeneous polynomials on Hilbert spaces. Proc. Amer. Math. Soc. 131 (2003) 449-453. MR 1933336.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] Åsvald Lima and Eve Oja. Hahn-Banach extension operators and spaces of operators. Proc. Amer. Math. Soc. 130 (2002) 3631-3640. MR 1920043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] Charles Akemann and Nik Weaver. Geometric characterizations of some classes of operators in C*-algebras and von Neumann algebras. Proc. Amer. Math. Soc. 130 (2002) 3033-3037. MR 1908927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[112] Manuel González and Antonio Martínez-Abejón. Local dual spaces of Banach spaces of vector-valued functions. Proc. Amer. Math. Soc. 130 (2002) 3255-3258. MR 1913004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[113] T. S. S. R. K. Rao. Chebyshev centres and centrable sets. Proc. Amer. Math. Soc. 130 (2002) 2593-2598. MR 1900866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] J. Hagler. Complemented isometric copies of $L_{1}$ in dual Banach spaces. Proc. Amer. Math. Soc. 130 (2002) 3313-3324. MR 1913011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] Alvaro Arias. Operator Hilbert spaces without the operator approximation property. Proc. Amer. Math. Soc. 130 (2002) 2669-2677. MR 1900875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[116] J. M. Borwein and J. D. Vanderwerff. On the continuity of biconjugate convex functions. Proc. Amer. Math. Soc. 130 (2002) 1797-1803. MR 1887028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[117] Enrique Llorens-Fuster. Semigroups of mappings with rigid Lipschitz constant. Proc. Amer. Math. Soc. 130 (2002) 1407-1412. MR 1879964.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[118] Jakob Creutzig and Ingo Steinwart. Metric entropy of convex hulls in type $p$ spaces---The critical case. Proc. Amer. Math. Soc. 130 (2002) 733-743. MR 1866028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[119] Lixin Cheng and Marián Fabian. The product of a Gâteaux differentiability space and a separable space is a Gâteaux differentiability space. Proc. Amer. Math. Soc. 129 (2001) 3539-3541. MR 1860485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[120] Jesús Bastero, Fernando Galve, Ana Peña and Miguel Romance. Inequalities for the Gamma function and estimates for the volume of sections of $B^n_p$. Proc. Amer. Math. Soc. 130 (2002) 183-192. MR 1855637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 316 found      Go to page: 1 2 3 4 5 6 7 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia